# SDR AALA201703309009

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 4,907 hours, 481 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ON INITIAL TAKE OFF ROLL, FLAPS PRIMARY FAIL MESSAGE DISPLAYED ON EICAS. TAKE OFF ABORTED.  NO FAULTS LOGGED IN CENTRAL MAINTENANCE COMPUTING FUNCTION.  RAN FLAPS TO 5 DEGREES AT GATE WITH NO FAULTS NOTED IAW FIM 27-50-F1.  OPERATIONAL CHECK GOOD.
